BeRMS taxon details

Checked: verified by a taxonomic editorPholadinae Lamarck, 1809

246144 (urn:lsid:marinespecies.org:taxname:246144)
accepted
Subfamily
marine
Gofas, S. (2010). Pholadinae Lamarck, 1809. In: MolluscaBase (2017). Accessed through: VLIZ Belgian Marine Species Consortium (2010 onwards). The Belgian Register of Marine Species at http://marinespecies.org/berms/aphia.php?p=taxdetails&id=246144 on 2017-11-21

Date
action
by
2007-09-10 09:13:40Z
created
2010-07-10 09:41:30Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



additional source Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. Malacologia 52(2): 1-184. [details]   

redescription Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]